# SDR AALA202510147710

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 62,829 hours, 39,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU EMERG L BATTERY FAULT. MAINTENANCE REPLACED EPSU EMERG L BATTERY IAW AMM 33-51-38.
